MathSciNet Relay Station
MathSciNet bibliographic data
MR176482 (31 #754) 57.47 (34.45)
Artin, M.; Mazur, B. On periodic points. Ann. of Math. (2) 81 1965 82–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement